# SDR AALA20120109TUL06

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 38,564 hours, 9,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LIGHTING STRIKES AT STATION 438 AND BETWEEN STRINGERS 9 AND 10.  INSTALLED DOUBLER PER SRM 53-00-01-2R3.
